MAUDE Adverse Event Report: VDW GMBH EDDY; SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING

VDW GMBH EDDY; SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING
Catalog Number V041441000000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude injury or illness that would necessitate medical or surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function.This event, therefore, is reportable per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a eddy irrigation tip broke during use.The outcome of this event is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
No product was made available for investigation following two documented attempts for such.Dhr without fault.No further investigation.Root cause cannot be determined.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.

Brand Name
EDDY
Common Device Name
SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING
Manufacturer (Section D)
VDW GMBH
bayerwaldstrasse 15
munich bayern 81737
GM  81737
Manufacturer (Section G)
VDW GMBH
bayerwaldstrasse 15
munich bayern 81737
GM   81737
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22196006
Report Number9611053-2025-00089
Device Sequence Number21267154
Product Code EIC
UDI-Device Identifier07640159160090
UDI-Public07640159160090
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberV041441000000
Device Lot Number354015
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/19/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown